Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Your nausea may be from the delayed gastric emptying or from intestinal contractility disorder.
Another possibility is intestinal bacterial overgrowth.
Bowel obstruction is another possibility.
Now, what nausea medications you tried so far?
I have not got any reply yet.
So here are my suggestions. You should be on a prokinetic agent like Metoclopramide 3-4 times daily.
Probiotics like Philips colon health or Florastor should be added to promote colon health.
A course of a medication called Rifaximine can be given to sterilize your gut to remove the 'bad bacteria'.
The oral feeding may take a while to tolerate.
In the meantime, gastrostomy tube ( PEG) may be considered to help with the enteral feeding.
small feed volumes should be used to avoid residuals above 50 cc.
Please click ACCEPT, if you do not have any other question, so that I get rewarded for my time & effort. Thank you!